# SDR IXXA060183S

- Difficulty date: June 7, 2004
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129523
- Aircraft time: 46,129 hours, 20,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND END FITTING CRACKED AT STATION Y1530 LONGERON 23 RIGHT.  REPLACED DAMAGED END FITTING, AND FASTENERS AT STATION Y1530 LONGERON 23 RIGHT IAW DC8 SRM 53-2-0, AND 51-1-20D.
